# SDR AALA201707209032

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 4,853 hours, 1,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT FIRST CLASS GALLEY WALL AT FLOOR LEVEL, BRACKET BROKEN. LIGHT WORKS, BUT MOUNT BROKEN AT MOUNT SCREWS. REPLACED EMERGENCY EXIT LIGHT (FLOOR PROXIMITY SHROUD) PER AMM 33-51-14.
